# SDR TRAX200600399

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 11,517 hours, 9,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 245 CRACK ON PAX DOOR SUPPORT DOUBLER AT FS 338.9 UNDER PANEL.
